MAUDE Adverse Event Report: TELEFLEX MEDICAL ENDOTRACHEAL TUBE HOLDER ASSY; DEVICE, FIXATION, TRACHEAL TUB

TELEFLEX MEDICAL ENDOTRACHEAL TUBE HOLDER ASSY; DEVICE, FIXATION, TRACHEAL TUB
Model Number IPN049309
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Tissue Breakdown (2681); Insufficient Information (4580)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.The device history record of batch number 74k2102045 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: the endotracheal tube holder assy causes pressure ulcers on the patient's lips, palate, and tongue.

Brand Name
ENDOTRACHEAL TUBE HOLDER ASSY
Common Device Name
DEVICE, FIXATION, TRACHEAL TUB
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15910552
Report Number3004365956-2022-00098
Device Sequence Number4384117
Product Code CBH
UDI-Device Identifier14026704630094
UDI-Public14026704630094
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN049309
Device Catalogue Number1065
Device Lot Number74K2102045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown